RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Schmidt, A V

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:114
Abstract pages:779
Full texts:301
References:98
E-mail: ,

http://www.mathnet.ru/eng/person53692
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/653770

Publications in Math-Net.Ru
2020
1. Alexey V. Schmidt, “Similarity in the far swirling momentumless turbulent wake”, J. Sib. Fed. Univ. Math. Phys., 13:1 (2020),  79–86  mathnet  isi
2015
2. O. V. Kaptsov, A. V. Fomina, G. G. Chernykh, A. V. Schmidt, “Self-similar decay of the momentumless turbulent wake in a passive stratified medium”, Matem. Mod., 27:1 (2015),  84–98  mathnet  elib
2012
3. Oleg V. Kaptsov, Alexey V. Schmidt, “Application of the $B$-determining equations method to one problem of free turbulence”, SIGMA, 8 (2012), 073, 10 pp.  mathnet  mathscinet  isi  scopus
2007
4. A. V. Shmidt, “Analysis of reaction-diffusion systems by the method of linear determining equations”, Zh. Vychisl. Mat. Mat. Fiz., 47:2 (2007),  256–268  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 47:2 (2007), 249–261  elib  scopus

Presentations in Math-Net.Ru
1. Non-invariant solutions of the three-dimensional semi-empirical model of the far turbulent wake
O. V. Kaptsov, A. V. Schmidt
International Workshop «Geometric Structures in Integrable Systems»
October 30, 2012 11:10

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020